Rational approximation solution of the foam drainage equation with time‐ and space‐fractional derivatives

Ahmet Yıldırım (Department of Mathematics, Ege University, İzmir, Turkey)
Hüseyin Koçak (Department of Mathematics, Ege University, İzmir, Turkey)

International Journal of Numerical Methods for Heat & Fluid Flow

ISSN: 0961-5539

Publication date: 4 May 2012

Abstract

Purpose

The purpose of this paper is to implement the variational iteration method and the homotopy perturbation method to give a rational approximation solution of the foam drainage equation with time‐ and space‐fractional derivatives.

Design/methodology/approach

The fractional derivatives are described in the Caputo sense. In these schemes, the solution takes the form of a convergent series with easily computable components.

Findings

Numerical examples are given to demonstrate the effectiveness of the present methods.

Originality/value

Results show that the proposed schemes are very effective and convenient for solving linear and nonlinear fractional differential equations with high accuracy.

Keywords

Citation

Yıldırım, A. and Koçak, H. (2012), "Rational approximation solution of the foam drainage equation with time‐ and space‐fractional derivatives", International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 22 No. 4, pp. 512-525. https://doi.org/10.1108/09615531211215792

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2012, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.